# SDR 95ZZZX2054

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121RF
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608034
- Engine: Cont TSIO520BE
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357586
- Condition: Wqorn
- Location: Rt Mag
- Part time: 500 hours
- Component: S6RSC25P
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

OWNER COMPLAINED OF ROUGHNESS IN FLIGHT.  MIXTURE CHANGE OR FUEL PUMP OPERATION WOULD NOT AFFECT ENGINE.   PERFORMED MAGNETO CHECK ON GROUND.  FOUND RT MAGNETO WOULD NOT KEEP ENGINE RUNNING.  REMOVED RT MAGNETO AND FOUND 10 TEETH MISSING FROM DISTRIBUTOR GEAR.  POSSIBLY CAUSED AN ENGINE BACKFIRE.  GEAR SEEMED TO BE IN GOOD SHAPE.  ROTOR GEAR IS METAL IN THESE MAGNETOS WHICH COULD CONTRIBUTE TO THIS PROBLEM.  RECOMMEND 100 HOUR INSPECTIONS FOR THESE MAGNETOS.
